Is It Possible To Have An Allergic Reaction After Taking Eczema?

Illustration of Is It Possible To Have An Allergic Reaction After Taking Eczema?
Illustration: Is It Possible To Have An Allergic Reaction After Taking Eczema? img.webmd.com

Hi Doctor, I am a 25 year old woman and have a history of Eczema. When my eczema appeared, I got a cream from a Dermatologist and also a Settlement drug (50 mg). I take the medicine once a day, every night. After two days, I began to experience itching and reddish spots appeared in the arms and thighs, and gradually spread to other parts of the body. I then stopped consuming Histapan after 3x. Is there really a possibility of a reverse effect when consuming this Histapan? Thank you in advance

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
The presence of reddish rash complaints that appear two days after you receive eczema treatment from your doctor, may be caused by the course of an allergic reaction from complaints that you felt before. Some cases of allergies can experience allergic reactions that appear more than 24 hours, and usually after consuming foods that trigger allergies. In general, there have been no reported cases of allergies to this drug, so the complaints of redness and itching that you experience may not be caused by the presence of this drug allergy medicine, but possibly due to other medical conditions.
Some of the conditions below can also cause possible complaints of itching that you might feel, such as:
1. food allergies that you consume before and you have a history of previous allergies to those foods, especially if accompanied by complaints of nausea, diarrhea or thinner bowel movements
2. Other drug allergies that you took previously
3. viral infections, such as measles or a viral rash
4. prickly heat
5. psycogenic pruritus, a stress factor that triggers complaints of itching and red rashes
However, to ensure the cause of the red skin rash after taking medication for the treatment of eczema you live, you should consult directly with your family doctor or dermatologist who treats you. With interviews and direct physical examination by a doctor, the cause of this skin rash can be known directly. If necessary, an allergy test can be planned.
For now you can maintain your stamina by increasing the need for rest, avoid stress, avoid foods that are at risk of causing allergies. If needed, you can try to give lotion powder containing calamine to help reduce itching complaints until you see your doctor.
Thus the info we can convey.

: by

Related Question

Red Spots Appear On The Right Hand Of People With Lupus?

Red Spots Appear On The Right Hand Of People With Lupus?

(1 year ago)

Good night, I am a lupus patient for 1 year 4 months ago I sent a skit to check the urine results and it turned out that the protein was positive 3 and there was no swelling or any...

Do All Puskesamas In Jakarta Not Receive Dental Fillings During Covid Conditions Like This?

Do All Puskesamas In Jakarta Not Receive Dental Fillings During Covid Conditions Like This?

(2 years ago)

Doc I want to ask, my third molars are perforated and when I want to patch my teeth at the Palmerah Community Health Center (already in the dental clinic) said the doctor must not ...

Bleeding From The Vagina After Taking Paracetamol?

Bleeding From The Vagina After Taking Paracetamol?

(1 year ago)

Hey .. introduce me wahidah ,, want to ask .. I’m already late menstruation 4 days in 4 days or before the body feels achy, often urinating, fever, dizziness too, but after I...

Leave a Reply

Your email address will not be published. Required fields are marked *